RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 1, Pages 81–93 (Mi mz10273)  

This article is cited in 2 scientific papers (total in 2 papers)

On Absolute Convergence of Multiple Fourier Series

R. G. Vyasa, K. N. Darjib

a The Maharaja Sayajirao University of Baroda
b Tatva Institute of Technological Studies

Abstract: We obtain sufficient conditions for $\beta$-absolute convergence ($0<\beta\leq 1$) of multiple Fourier series of functions of the classes
$$ L^2([0,2\pi]^{N}),\qquad (\Lambda^{1},\Lambda^{2},…,\Lambda^{N})BV^{(p)}([0,2\pi]^{N}),\qquad r-BV([0,2\pi]^{N}). $$


Keywords: absolute convergence, multiple Fourier series, functions of $(\Lambda^{1},\Lambda^{2},…,\Lambda^{N})BV^{(p)}$ and $r-BV$.

DOI: https://doi.org/10.4213/mzm10273

Full text: PDF file (503 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:1, 71–81

Bibliographic databases:

UDC: 517.518.45
Received: 14.11.2011

Citation: R. G. Vyas, K. N. Darji, “On Absolute Convergence of Multiple Fourier Series”, Mat. Zametki, 94:1 (2013), 81–93; Math. Notes, 94:1 (2013), 71–81

Citation in format AMSBIB
\Bibitem{VyaDar13}
\by R.~G.~Vyas, K.~N.~Darji
\paper On Absolute Convergence of Multiple Fourier Series
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 1
\pages 81--93
\mathnet{http://mi.mathnet.ru/mz10273}
\crossref{https://doi.org/10.4213/mzm10273}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3206069}
\zmath{https://zbmath.org/?q=an:06228530}
\elib{http://elibrary.ru/item.asp?id=20731759}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 1
\pages 71--81
\crossref{https://doi.org/10.1134/S0001434613070079}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000323665000007}
\elib{http://elibrary.ru/item.asp?id=20768914}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84883364031}


Linking options:
  • http://mi.mathnet.ru/eng/mz10273
  • https://doi.org/10.4213/mzm10273
  • http://mi.mathnet.ru/eng/mz/v94/i1/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. G. Vyas, “Absolute convergence of multiple Fourier series of a function of $p(n)$-$\Lambda$-$BV$”, Georgian Math. J., 25:3 (2018), 481–491  crossref  mathscinet  zmath  isi  scopus
    2. K. N. Darji, R. G. Vyas, “On weighted absolute convergence of multiple Fourier series of a function of $(p_1,…,p_N) - (\Lambda^1,…,\Lambda^N)$-$BV$”, Acta Math. Hung., 156:2 (2018), 361–374  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:360
    Full text:59
    References:47
    First page:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019